A member asked:

I suffer from endo and am on depo provera shot. but still having menses. doctor prescribed me duphaston pills twice daily. yesterday i took duphaston for the first time and this morning i have started bleeding dark brownish blood with small clots?

A doctor has provided 1 answer
Dr. John Berryman answered

Specializes in Obstetrics and Gynecology

Having "menses" (defined as post-ovulatory bleeding) is not the same as occasional bleeding while on "depo-provera". Additional progestin effect by "duphaston" and consequent withdrawal bleeding may reflect endometrial degeneration from the increase "wearing off". Your stated age of "46" may also indicate sustained estrogen production and no ovulation, causing bleeding.

Answered 5/6/2022

0 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question